# SDR QXEA9901517

- Difficulty date: July 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11152
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 169.3
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - SUSPECT CRACK AT FORWARD LEFT FUSELAGE SKIN UNDER MAIN CABIN DOOR APPROXIMATELY STATION 169.3 ALONG STRINGER 8.  REPAIRED IAW HORIZON AIR EA 4-53-833.
